# SDR REXA97129

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHLE AT 180 KNOTS ON CLIMB-OUT, FLAPS WENT TO ALMOST 15 DEGREES WITH NO ONE TOUCHING HANDLE, THEN CAME BACK TO 0.  AIRCRAFT DID HAVE A PITCH CHANGE.  GROUND RAN FLAPS.  COULD NOT DUPLICATE.  (M)
